Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Approximate similarity and almost periodic matrices


Author: James C. Lillo
Journal: Proc. Amer. Math. Soc. 12 (1961), 400-407
MSC: Primary 15.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0125127-9
MathSciNet review: 0125127
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Lillo, Continuous matrices and the stability theory of differential systems, Math. Z. vol. 73 (1960) pp. 45-58. MR 0117392 (22:8171)
  • [2] -, Perturbations of nonlinear systems, Acta Math. vol. 103 (1960) pp. 123-138. MR 0110854 (22:1722)
  • [3] -, Linear differential equations with almost periodic coefficients, Amer. J. Math. vol. 81 (1959) pp. 37-45. MR 0101349 (21:161)
  • [4] L. Markus, Continuous matrices and the stability of differential systems, Math. Z. vol. 62 (1955) pp. 310-319. MR 0070799 (17:37a)
  • [5] W. T. Reid, Remarks on a matrix transformation for linear differential equations, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 708-712. MR 0086962 (19:275b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.30

Retrieve articles in all journals with MSC: 15.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0125127-9
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society